# SDR ZLWA20010428001

- Difficulty date: April 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N650K
- Make and model: Cessna 650
- Aircraft serial: 7034
- Aircraft time: 4,829 hours, 3,321 cycles
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 21183302
- Part serial: 86187
- Condition: Failed
- Location: Apu
- Part time: 4,829 hours, 3,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT DURING APU START THE APU RPM INDICATED 116 PERCENT, THE APU "FAIL" ANNUNCIATOR ILLUMIATED, THE APU EGT INDICATED 24 DEG C AND THE APU MASTER CIRCUT BREAKER POPPED. THE APU WAS DEFERRED IAW MEL PROCEDURES AND THE TRIP CONTINUED.  UPON RETURN, THE FAULT WAS TROUBLESHOT TO A DEFECITVE APU ELECTRONIC CONTROLLER. THE CONTROLLER WAS REPLACED AND CHECK IAW MM 49-40-00  AND THE ACFT WAS RETURNED TO SERVICE.
